Certain particular cases of stability in the first approximation of systems with delays
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1973), pp. 116-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_2_a14,
author = {G. S. Yudaev},
title = {Certain particular cases of stability in the first approximation of systems with delays},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {116--118},
year = {1973},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_2_a14/}
}
G. S. Yudaev. Certain particular cases of stability in the first approximation of systems with delays. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1973), pp. 116-118. http://geodesic.mathdoc.fr/item/IVM_1973_2_a14/